# SDR DALA2023112109614

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 MID CABIN ENTRY AREA, RH SEAT TRACK Y-2462 FOUND WITH CORROSION BETWEEN FR35 AND FR36. CORRECTIVE ACTION: SEAT TRACK REMOVED AND REPLACED BETWEEN FR30 TO FR37.1 AT Y-2462 AS PER A330 SRM 53-00-15. (0073502)
